Is this implantation bleeding ?

On January 19th I had unprotected sex with my boyfriend . The next morning I took plan B . A few days later I got (what I think was my period?) brownish discharge with the blood .. It lasted for about 5 days . My breast have been sore and have had some cramps . Do you think I am pregnant ? Or is this normal after taking plan b??

Now my period was a week and a half late , and today I got some brownish discharge again? Is this implantation bleeding or the beginning of my period?

1 Answer

Relevance
  • 8 years ago
    Favorite Answer

    It could be the start of your period. But i think that you should take a test to be sure. And remember to take it with your first pee of the morning for the most accurate result.

    Another thought to is that your cycle could be a bit messed up from taking the plan b. but i would still test to be sure if i were you.

Still have questions? Get your answers by asking now.